My skin, lips, and now eyes are still very dry after accutane. My skin is also thinned and is fragile. Im starting to show premature wrinkles at 20. My hair is also thinned as well. Everything is so DRY. Is there anything to up regulate sebum or hyaluronic acid, or anything to reverse these effects? Is it possible to take a RAR antagonist?
Post Accutane Side Effects?
Doctor Answers (1)
Side effects after Accutane
I would recommend you see your prescribing physician for follow-up and a course of action. I'm unsure how far out you are after taking Accutane and what dosage you were on. So it will be best to consult with the doctor who prescribed this course for you.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.